MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ INSULIN SYRINGE WITH NEEDLE

BD MEDICAL - DIABETES CARE BD¿ INSULIN SYRINGE WITH NEEDLE
Catalog Number 928852
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ insulin syringe with needle had a loose plunger rod.No serious injury or medical intervention was reported.
 
Event or Problem Description
It was reported that bd insulin syringe with needle had a loose plunger rod.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch # 6347588 all inspections were performed per the applicable operations qc specifications.There was one (1) notification [200676262] noted that did not pertain to the complaint.Based on the samples/photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.
 
Additional Manufacturer Narrative
Customer returned (2) 3/10cc, 12.7mm, 29g walgreens syringes in an open poly bag from lot # 6347588.Customer states that the plunger rod does not stay in place and has no resistance.Both returned syringes were tested and both plunger rods were exercised in the barrel properly without any observed defects.A review of the device history record was completed for batch # 6347588 all inspections were performed per the applicable operations qc specifications.There was one (1) notification [200676262] noted that did not pertain to the complaint.Based on the samples/photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issue is unconfirmed.
 
Event or Problem Description

Brand Name
BD¿ INSULIN SYRINGE WITH NEEDLE
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7974682
Report Number1920898-2018-00782
Device Sequence Number13710536
Product Code FMF
UDI-Device Identifier00311917014920
UDI-Public00311917014920
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K941657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Catalogue Number928852
Device Lot Number6347588
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer09/27/2018
09/27/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date10/23/2018
10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;